MAUDE Adverse Event Report: RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS

RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS
Model Number 801451
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an incorrect number of pads in a surgical strips package (id 801451).Only 9 out of 10 pads were found in the package.The issue was discovered after the surgery during the final count.A 45-minute delay was noted looking for the patty and no patient injury reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The surgical strips (id (b)(4) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.There is currently an open corrective and preventative action for the patties/strips product family related to x-ray polymer issues, string issues and incorrect count.

Brand Name
CODMAN SURG STRP1/2X6-200
Common Device Name
SURGICAL STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17042736
Report Number3014334038-2023-00080
Device Sequence Number8739122
Product Code HBA
UDI-Device Identifier10381780515074
UDI-Public10381780515074
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801451
Device Catalogue Number801451
Device Lot Number6788681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/20/2023
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown